Answered Why can methylated steroids cause stomach burn/acid?

JoePaul39

Well-known member
Awards
3
  • First Up Vote
  • Established
  • Best Answer
Have gotten stomach acid/burn on my prior cycle from DMZ. Took some
Pepcid complete daily and that took care of it. It is happening again this time I think thanks to YK11. What causes this with methylated
steroids? Other question, is this a harmless side effect or can running methylated steroids 2 or 3 times a year eventually lead to stomach ulcers?
 

JoePaul39

Well-known member
Awards
3
  • First Up Vote
  • Established
  • Best Answer
In for info.
Found this online regarding steroids and the stomach, “Stomach irritation

Steroids can irritate the lining of the stomach by inhibiting prostaglandins – these are substances that help protect the stomach lining. Excessive irritation can lead to stomach ulcers. Oral steroids should be taken with food and other medicines that also irritate the stomach, such as nonsteroidal anti-inflammatory drugs (NSAIDs), avoided.”

The article I believe is just addressing steroids in general, but I would imagine can be extrapolated to anabolic steroids as well.
 

JoePaul39

Well-known member
Awards
3
  • First Up Vote
  • Established
  • Best Answer
My trt dr. recommended Prilosec OTC when I was worried about acid reflux from staying on Ibuprofen and I also read online doctors typically prescribe that for people taking the steroid prednisone long term to prevent stomach problems. Might be a good idea to throw it in when running methylated roids as a support med. Who the hell wants to get an ulcer? Right now I use Pepcid Complete.
 
Outofbody

Outofbody

Well-known member
Awards
1
  • Established
It's the worse side effect, keeps me up at night. I take omeprazole (prilosec OTC) but this is NO GOOD on Tren as tren REALLY stresses the kidneys, as does omeprazole. I posted up some studies some time ago under another name. Never ever ever take omeprazole and tren, if you like your kidney function.
 
Outofbody

Outofbody

Well-known member
Awards
1
  • Established
Other question, is this a harmless side effect or can running methylated steroids 2 or 3 times a year eventually lead to stomach ulcers?
I think you run a higher risk of permanent liver scarring / scar buildup from running orals 2-3 times per year.
 

JoePaul39

Well-known member
Awards
3
  • First Up Vote
  • Established
  • Best Answer
I think you run a higher risk of permanent liver scarring / scar buildup from running orals 2-3 times per year.
I think so long as I avoid alcohol on cycle, take 1000 mg TUDCA and NAC along with some milk thistle, and limit length to 6 weeks a run I should be fine with 2 to 3 cycles a year. The liver repairs itself and I give it 2 to 3 months off time to do so. I also get liver bloods done each cycle and am on the look out for dark urine. Don’t run the strongest methylated steroids such as Tren and Superdrol, typically DMZ is my go to. One thing I do need to avoid though is when I am off cycle I like to drink 8 or 9 cans of beer once a week. That probably hinders the liver repair process.
 

JoePaul39

Well-known member
Awards
3
  • First Up Vote
  • Established
  • Best Answer
It's the worse side effect, keeps me up at night. I take omeprazole (prilosec OTC) but this is NO GOOD on Tren as tren REALLY stresses the kidneys, as does omeprazole. I posted up some studies some time ago under another name. Never ever ever take omeprazole and tren, if you like your kidney function.
Thanks for the tip. If that is the case I think I will stick to otc Pepcid complete. I think it is weaker on sides as compared to Prilosec.
 
rtmilburn

rtmilburn

Well-known member
Awards
2
  • RockStar
  • Established
Found this online regarding steroids and the stomach, “Stomach irritation

Steroids can irritate the lining of the stomach by inhibiting prostaglandins – these are substances that help protect the stomach lining. Excessive irritation can lead to stomach ulcers. Oral steroids should be taken with food and other medicines that also irritate the stomach, such as nonsteroidal anti-inflammatory drugs (NSAIDs), avoided.”

The article I believe is just addressing steroids in general, but I would imagine can be extrapolated to anabolic steroids as well.
Pretty sure this is for corticosteroids
 
ItalOne

ItalOne

Active member
Awards
3
  • First Up Vote
  • Best Answer
  • Established
Have gotten stomach acid/burn on my prior cycle from DMZ. Took some
Pepcid complete daily and that took care of it. It is happening again this time I think thanks to YK11. What causes this with methylated
steroids? Other question, is this a harmless side effect or can running methylated steroids 2 or 3 times a year eventually lead to stomach ulcers?
It’s not just oral methly’s that cause heartburn. Tren ace gives me instant heartburn! I scored 5 X 24ct Zantac 150mg on eBay for $20. I like the cool mint
 
ItalOne

ItalOne

Active member
Awards
3
  • First Up Vote
  • Best Answer
  • Established
Have gotten stomach acid/burn on my prior cycle from DMZ. Took some
Pepcid complete daily and that took care of it. It is happening again this time I think thanks to YK11. What causes this with methylated
steroids? Other question, is this a harmless side effect or can running methylated steroids 2 or 3 times a year eventually lead to stomach ulcers?
It’s not just oral methly’s that cause heartburn. Tren ace gives me instant heartburn! I scored 5 X 24ct Zantac 150mg on eBay for $20. I like the cool mint
 
((Vibe))

((Vibe))

New member
Awards
0
My understanding has always been that AAS relax your esophageal sphincter(s).
 

2kvette

Active member
Awards
2
  • Established
  • First Up Vote
I used to know the answer to this...

@2kvette can you answer the original question?
Happy to oblige. Methylated steroids carry a degree of liver stress, we all know this. One of the most common symptoms of liver stress is gerd/heartburn/indigestion. Basically every alcoholic alive gets this.
 
xigotmailx

xigotmailx

Well-known member
Awards
1
  • Established
Thanks for this. I've been taking cialis daily and never knew why it was causing heartburn but I've been taking an acid reducer from Costco to keep it at bay.
 
hairygrandpa

hairygrandpa

Legend
Awards
5
  • First Up Vote
  • Best Answer
  • RockStar
  • Legend!
  • Established
Thanks for this. I've been taking cialis daily and never knew why it was causing heartburn but I've been taking an acid reducer from Costco to keep it at bay.
A less known fact about cialis:
Cialis can also cause sciatic - like pain in lower back, hamstrings and butt. If you get this, just stop cialis and try viagra.
I'm one of the unlucky 7% who get this.
 
Renew1

Renew1

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Happy to oblige. Methylated steroids carry a degree of liver stress, we all know this. One of the most common symptoms of liver stress is gerd/heartburn/indigestion. Basically every alcoholic alive gets this.
Thanks brother!
 

JoePaul39

Well-known member
Awards
3
  • First Up Vote
  • Established
  • Best Answer
Thanks brother!
Found this regarding the issue on an article regarding side effects of anabolic steroids,
“Stomach
Acid reflux, bloating and ulcers have been linked to the use of steroids as a result of stomach acid production being increased due to the hormonal imbalance caused.”
 
Outofbody

Outofbody

Well-known member
Awards
1
  • Established
A less known fact about cialis:
Cialis can also cause sciatic - like pain in lower back, hamstrings and butt. If you get this, just stop cialis and try viagra.
I'm one of the unlucky 7% who get this.
I’ve also heard that cialis can cause eye issues / damage via increased and prolonged blood flow? I just rotate between viagra and levitra now.
 
Renew1

Renew1

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Found this regarding the issue on an article regarding side effects of anabolic steroids,
“Stomach
Acid reflux, bloating and ulcers have been linked to the use of steroids as a result of stomach acid production being increased due to the hormonal imbalance caused.”
That's an interesting take, but I tend to lean more towards 2kvette's answer. We notice a lot more (by far) stomach distress when taking methylated (oral) steroids. If it were from a change in hormones, a good injectable cycle would cause as much stomach issues.

Thanks for the link brother!
 
ItalOne

ItalOne

Active member
Awards
3
  • First Up Vote
  • Best Answer
  • Established
It’s the 17alpha-alkylated bond that stops the degradation of the hormone allowing it to make not 1 or 2 but multiple passes through the liver. This same process causes a imbalance in stomach acid. It’s no coincidence dimethylated steroids those with two methyl groups cause the most issues ie: superdrol and methylsten
 
ItalOne

ItalOne

Active member
Awards
3
  • First Up Vote
  • Best Answer
  • Established
It’s the 17alpha-alkylated bond that stops the degradation of the hormone allowing it to make not 1 or 2 but multiple passes through the liver. This same process causes a imbalance in stomach acid. It’s no coincidence dimethylated steroids those with two methyl groups cause the most issues ie: superdrol and methylsten
 

JoePaul39

Well-known member
Awards
3
  • First Up Vote
  • Established
  • Best Answer
It’s the 17alpha-alkylated bond that stops the degradation of the hormone allowing it to make not 1 or 2 but multiple passes through the liver. This same process causes a imbalance in stomach acid. It’s no coincidence dimethylated steroids those with two methyl groups cause the most issues ie: superdrol and methylsten
Can the acid lead to permanent ulcers if you don’t take anything for it? I take Pepcid Complete otc and it does the trick.
 

Similar threads


Top